Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Unprotected Sex, taking Postinor-2, delayed periods, pregnancy test negative. What should I do?

gudafternoon, am in relationship in which my guy prefers row sex to protected sex, as a result i use postinor-2 anytime we have sex.Am expecting my messes which i haven t seen yet, took a pregnancy test but it was negative. But then yesternight we had another wonderful time which i had to take a postinor again what can i do to get my messes because the symptom is just making me sick. Millicent
Asked On : Sat, 21 Jul 2012
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Do ultrasound. Wish you for good health.
Wait for cycles.

Dr. Sharmila
Answered: Fri, 18 Oct 2013
I find this answer helpful
Homeopath Dr. C. J. Varghese's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Pestinor 2 is an emergency contraceptive drug to be taken within 72 hours of unprotected sex. The sooner you take after sex, more effective it will be to prevent pregnancy. In no case it may be taken after 72 hours after sex for guaranteed protection.
Its content is progestagen, levonorgestrel and behaves like natural female hormone progesteron .
From your query I understand that you have the habit of taking it every time you have sex. It is not good because you have to wait till you get your period after taking it once.
Either you should abstain from sex after taking it once till you get your next period or use other contraceptive methods like condom or other spermicides. Since you have sex very often, you have to select other methods of contraception for permanent protection.
Pestinor 2 contains 2 tablets and for effective contraceptive action, the second tablet should be taken exactly 12 hours after the first tablet.
Since these tablets contain hormones, your menses may not come regularly. Even though you are not pregnant your body gets artificial hormones of pregnancy through the tablets and therefore you will not get menses until the body settles it after some time. If you go on taking pestinor 2 every time you have sex, it will be more difficult to bring back your hormonal harmony and a regular and normal period may not occur. At the same time you will experience the same sort of sickness as if you were pregnant.
Therefore you have to stop taking pestinor 2 any more till you get your regular period.
With Best Wishes,
Dr C. J. Varghese,
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor